n-fold generalized hesitant implicative filters of hoops
To investigate implicative filters of hoops further more, we apply n-fold theory to (α; β)-hesitant fuzzy implicative filters and introduce the notion of n-fold (α; β)-hesitant fuzzy implicative filters, and obtain some conditions for a (α; β)-hesitant fuzzy filter to be a n-fold (α; β)-hesitant fuzzy implicative filter. We also study the preimage and image of n-fold (α; β)-hesitant fuzzy implicative filters
 Y. Yang, L. Lu, Q. Wang, Pseudo valuation on hoop-algebra respect to filters, International Journal of Mathematics and
Statistics 2(11) (2017) 12–19.
 Y. Yang, n-fold implicative pseudo valuations on hoops, IJRDO-Journal of Mathematics 4(10) (2018) 1–5.
 M. Wang, X. Xin, J. Wang, Implicative pseudo valuations on hoops, Chinese Quarterly Journal of Mathematics 33(1) (2018
 M. Kondo, Some types of filters in hoops, International Symposium on Multiple-Valued Logic 47 (2011) 50–53.
 S.Z. Alavi, R.A. Borzooei, M A. Kologani, Filter theory of pseudo hoop-algebras, Italian Journal of Pure & Applied Mathematics 37 (2017) 619–632.
 C. Luo, X. Xin, P. He, n-fold (positive) implicative filters of hoops, Italian Journal of Pure & Applied Mathematics 38 (2017)
 V. Torra, Hesitant fuzzy sets, International Journal of Intelligent Systems 25(6) (2010) 529–539.
 Y.B. Jun, S.A. Sun, Hesitant fuzzy set theory applied to filters in MTL-algebras, Honam Mathematical Journal 36(4) (2014)
 Y.B. Jun, S.A. Sun, Hesitant fuzzy set theory applied to BCK/BCI-algebras, Journal of Computational Analysis & Applications
20(4) (2016) 635-646.
 Y. Yang, L. Lu, Q. Liu, Characterizations of hoop-algebras via generalized hesitant fuzzy filters, Global Journal of Mathematics
11(2) (2017) 475–750.
 Y. Yang. (M; N)-hesitant fuzzy implicative filters of hoops, IOSR Journal of Mathematics 14(5) (2018) 7–12.
 R.T. Khorami, A.B. Saeid, Some unitary operators on hoop-algebras, Fuzzy Information and Engineering 9(2) (2017) 205–223.
 R.A. Borzooei, H.R. Varasteh, K. Borna, Fundamental hoop-algebras, Ratio Mathematica 29 (2015) 25–40.
Copyright (c) 2019 EPH - International Journal of Mathematics and Statistics (ISSN: 2208-2212)
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
- All contributor(s) agree to transfer the copyright of this article to EPH Journal.
- EPH Journal will have all the rights to distribute, share, sell, modify this research article with proper reference of the contributors.
- EPH Journal will have the right to edit or completely remove the published article on any misconduct happening.